Intraoperative allergic reaction: Patent blue? İntraoperatif Gelişen Alerjik Reaksiyon: Patent Blue?


Karabeyoǧlu I., BAŞKAN S., Ayvaz M., Bozkurt B., Örnek D., Baydar M.

Anestezi Dergisi, vol.24, no.2, pp.126-128, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2016
  • Journal Name: Anestezi Dergisi
  • Journal Indexes: Scopus
  • Page Numbers: pp.126-128
  • Keywords: Allergic reaction, Anesthesia

Abstract

In this case study hypersensitvity reactidons agaainst patent blue (PG) duringi general anaesthesia management is presented. Sixty-one-year-old female patient was diagnosed with breast cancer segmental mastectomy and sentinel lymph node biopsy was planned. She was in ASA II Physical status. After general anesthesia, surgeon applied disposable 5 mL PB 1% solution. Shortly the patient's vital signs deteriorated and skin lesions appeared. We thought it was an allergic reaction and treated it. In the postoperative period she was followed in the PACU. The patient was consulled with pulmonolgoy and dermatology clinics, angioedema due to PB was considered. Hypersensitivity due to PD may manifest as simple skin rash and lead to shock and cardiac arrest. We think it is extremely important to be careful in the practice of the medicine and the team should be prepared for possible interventions.